# SDR CA100917005

- Difficulty date: September 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: 3590913R
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL "T-FITTING" ON RT STA 924 FRAME IS CRACKED AT LOWER END ADJACENT TO LWR CORNER FITTING.
